# SDR SIMA200502401

- Difficulty date: January 21, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 5,141 hours, 4,781 cycles
- Engine: Allsn AE3007A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131111
- Part serial: 02203H1704
- Condition: Cracked
- Location: Cabin
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AT 11,000 FL CAPTAINS WINDSCREEN SHATTERED RETURNED TO AIRPORT, LANDED SAFELY.  NO LOSS OF CABIN PRESSURIZATION.  REPLACED CAPTAIN WINDSHIELD.  AC RETURNED TO SERVICE. (SW21200503048) (K)
